Publications > Artigos ou Capítulos em Livros Editados

A meshless solution to the p-Laplace equation

Bernal, Francisco; Kindelan, Manuel

Progress on Meshless Methods, Computational Methods in Applied Sciences, Springer Netherlands, 11 (2009), 17-35

The p-Laplace equation is a non-linear elliptic PDE which plays an important role in the modeling of many phenomena in areas such as glaciology, non-Newtonian rheology or edge-preserving image deblurring. We have linearized it and applied a scheme introduced by G. Fasshauer which allows to solve it in the framework of Kansa's method. In order to confirm the validity of the approach, a 2D example (the pressure distribution in Hele-Shaw flow) has been numerically solved. The convergence and accuracy of the method are discussed, and an improvement based on smoothing up the linearized PDE is suggested.